# SDR DALA2015010500091

- Difficulty date: January 3, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 62,642 hours, 46,156 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RT FUEL ACCESS PANEL 1470C COUNTERSINK HOLES. CORROSION WAS REMOVED AND FOUND OUT LIMITS IAW SRM 51-22-2A.  THE ACCESS PANEL WAS REPLACED.
